# SDR AWXA200700219

- Difficulty date: February 2, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FLOORBEAM SUPPORT STRAP CRACKED, BS 312, RBL 34L, WL 200.  REPAIRED FLOORBEAM SUPPORT STRAP CRACKED, BS 312, RBL 34L, WL 200 IAW B737-300 SRM 53-10-51.
